# SDR YENA2020051950347

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 65,745 hours, 23,848 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION BELLY FAIRING WEB FASTENER COMMON TO THE TI -ANGLE LOCATED FR41-42 RH SIDE; (REF AEROMAN NR 168606 WO 2020 156/1) PERFORMED PERMANENT REPAIR ON BELLY FAIRING SUPPORT WEB FR41-42 RH SIDE IAW EC # A20-438-01.
